Go Back   CruiseMates Cruise Community and Forums > Cruise Deals. Cruise Questions and Answers! > Ask CruiseMates Staff
Register Forgot Password?

Ask CruiseMates Staff Got a question? Our staff will do its best to help.

Reply
 
LinkBack Thread Tools Search this Thread Display Modes
  #1 (permalink)  
Old February 29th, 2004, 06:10 PM
laceyjane
Guest
 
Posts: n/a
Default reaction after removing the patch

Hi,
We just got back from a 7 day cruise and I used the transderm scop patch with no problem what so ever now that we are home I removed the patch and 24 hours later I got a reaction-severe dizziness and severe nausea it says this may happen I am so bad I am not able to drive it has lasted 2 days so far. Did this happen to you and if so what did you do?
Reply With Quote
Sponsored Links
  #2 (permalink)  
Old March 1st, 2004, 10:32 AM
evie
Guest
 
Posts: n/a
Default Re: reaction after removing the patch

I didn't use the patch but a co-worker of mine did a few years ago. He told me that the patched worked great on the ship but when they were done on the cruise and took the patch off that he really got sick. He said the same thing as severe dizziness and it lasted a couple of days. He had to call off work the first two days back. He has cruised since but refusses to wear the patch now because of how sick he got. So instead he using Bonnie or less drowzie dremaine.
Reply With Quote
  #3 (permalink)  
Old March 1st, 2004, 03:17 PM
laceyjane
Guest
 
Posts: n/a
Default Re: Re: reaction after removing the patch

I know how he felt-I had to call of f work today because of my dizziness and if I do not start feeling better soon I may also not go to work tomorrow and I am thinking next cruise I may not choose the patch
Reply With Quote
  #4 (permalink)  
Old March 3rd, 2004, 02:46 PM
pg,
Guest
 
Posts: n/a
Default Re: reaction after removing the patch

Laceyjane, well it's been 3 days now so if you are still "sick " maybe it wasn't a reaction to the patch but some sort of " bug". Ask your doctor(or pharmacist) show long the drug stays in your system.
Reply With Quote
Reply

Bookmarks

Tags
cruise, patch, taking, transderm

Similar Threads
Thread Thread Starter Forum Replies Last Post
Thank you for removing nlb1050 Chit - Chat for Cruisers 6 May 13th, 2006 11:27 PM
A positive drug reaction Mike M Chit - Chat for Cruisers 10 August 25th, 2004 04:56 AM
reaction after removing patch laceyjane Chit - Chat for Cruisers 12 March 7th, 2004 09:08 PM
reaction to bonine ? Beverly Health at Sea 2 January 17th, 2002 11:21 PM
Reaction to meclizine HCI? Debbie Health at Sea 3 July 7th, 2001 02:38 PM


Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On


 

All times are GMT -4. The time now is 06:04 AM.
design by: Themes by Design

Powered by vBulletin® Version 3.8.7 Beta 1
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Friendly URLs by vBSEO 3.6.1